# SDR YENA2023042700443

- Difficulty date: April 21, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55132
- Aircraft time: 4,290 hours, 1,621 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 1138, AUS-BOS. "EMER LTS BATT FAULT- FWD SVC DOOR" MESSAGE ON CMS; REMOVED, INSPECTED, CLEANED & RACKED FWD GALLEY EMERGENCY LIGHT BATTERY FROM R1 DOOR PER AMP 33-51-03-01-720A. NO HELP. BATTERY NEEDS REPLACEMENT DUE TO A HIGH OR LOW VOLTAGE.R&R'D EPSU IAW AMP J33-51-01. OPS CHECK GOOD. A/C OKAY FOR SERVICE. R&R'D EMERGENCY BATTERY AT FWD SVC DOOR IRW AMP J33-51-03. A/C OKAY FOR SERVICE  (SUPPLEMENTAL INFORMATION TO FOLLOW)
